Jump as far as You Can [Problem Solvers: Solutions]


YİGİT M., Bofferding L., Warnock M.

Teaching Children Mathematics, vol.21, no.5, pp.268-273, 2014 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.5951/teacchilmath.21.5.0268
  • Journal Name: Teaching Children Mathematics
  • Journal Indexes: Academic Search Premier, EBSCO Education Source, Education Abstracts, ERIC (Education Resources Information Center), DIALNET
  • Page Numbers: pp.268-273
  • Dokuz Eylül University Affiliated: Yes